Skip to content Skip to navigation

Volume 6 (2008)

Volume 6 (2008)

Number 1 - 2008

  1. H. Xu and L. Liu, Weighted Boundedness for Multilinear Singular Integral Operator with Variable Calderon-Zygmund Kernel . Afr Diaspora J. Math. Vol. 6 (2008). no. 1,
  2. G. B. NDiaye, L'integration par rapport a une multimesure, monotone et s-compacte, a valeurs convexes fermées . Afr Diaspora J. Math. Vol. 6 (2008). no. 1,
  3. M. Saidani, A. Lahmar-Benbernou, and S. Gala, Pseudo-Differential Operators and Commutators in Multiplier Spaces . Afr Diaspora J. Math. Vol. 6 (2008). no. 1,
  4. K. Bahlali, A. Elouaflin, and M. N'zi, RBSDEs with Stochastic Monotone and Polynomial Growth Condition . Afr Diaspora J. Math. Vol. 6 (2008). no. 1,

Number 2 - 2008

  1. S. Hachicha, Solution of the Master Equation in the Generic Fock Case and Non-Fock Case and the Existence of Invariant State in M2(C) . Afr Diaspora J. Math. Vol. 6 (2008). no. 2,
  2. R. Guerbaz, Weak Approximation in Besov Spaces of Gaussian Sheets From Poisson Processes . Afr Diaspora J. Math. Vol. 6 (2008). no. 2,
  3. M. Musa, A Note on Some Classes of Good Group Codes . Afr Diaspora J. Math. Vol. 6 (2008). no. 2,
  4. H. Mabrouk, Maximal Function in Quantum Calculus . Afr Diaspora J. Math. Vol. 6 (2008). no. 2,
  5. J.-B. Gatsinzi and R. Kwashira, String Homology of a Product of Spheres and the Witt Algebra . Afr Diaspora J. Math. Vol. 6 (2008). no. 2,
  6. A. Najati, Approximation of G-Frames in Hilbert Spaces . Afr Diaspora J. Math. Vol. 6 (2008). no. 2,